# SDR HALA2015072005019

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 23,414 hours, 3,917 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 6
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AROUND 65 KTS ECAM MESSAGE HOT BRAKE, NR 6 BRAKE AT 320 DEGREES.  ALL BRAKE TEMPS AROUND 130 DEGREES PRIOR TO TAKEOFF ROLL.  VERIFIED WHEEL SPINS FREELY,   REPLACED NR 6 TIRE AND BRAKE.
